THERMAL SCIENCE

International Scientific Journal

Authors of this Paper

External Links

THE REPRODUCING KERNEL FOR THE REACTION-DIFFUSION MODEL WITH A TIME VARIABLE FRACTIONAL ORDER

ABSTRACT
The variable-order fractional calculus has become a useful mathematical frame-work to describe a complex reaction-diffusion process. It is very hard to solve the problem, and there is almost no analytical method available in open literature. In this article, the reproducing kernel method is proposed for this purpose, and some examples show that the method is of high precision.
KEYWORDS
PAPER SUBMITTED: 2019-04-24
PAPER REVISED: 2019-11-01
PAPER ACCEPTED: 2019-11-01
PUBLISHED ONLINE: 2020-06-21
DOI REFERENCE: https://doi.org/10.2298/TSCI2004553Z
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2020, VOLUME 24, ISSUE 4, PAGES [2553 - 2559]
REFERENCES
  1. Song, L., Wang, W., Solution of the Fractional Black-Scholes Option Pricing Model by Finite Difference Method, Abstr. Appl. Anal., 10 (2013), ID 194286
  2. Huang, F., Liu, F., The Fundamental Solution of the Space-Time Fractional Advection-Dispersion Equation, J. Appl. Math. Comput., 18 (2005), 1-2, pp. 339-350
  3. Mark, M. M., Charles, T., Finite Difference Approximations for Fractional Advection-Dispersion Flow Equations, J. Comput. Appl. Math., 172 (2004), 1, pp. 65-77
  4. Li, H., Jiang, W., A Space-Time Spectral Collocation Method for the Two-Dimensional Nonlinear Riesz Space Fractional Diffusion Equations, Math. Meth. Appl. Sci., 41 (2018), 16, pp. 6130-6144
  5. Wang, Y. L., Du, M. J., Using Reproducing Kernel for Solving a Class of Fractional Partial Differential Equation with Non-Classical Conditions, Appl. Math. Comput., 219 (2013), 11, pp. 5918-5925
  6. Li, H., et al., Space-Time Spectral Method for the Cattaneo Equation with Time Fractional Derivative, Appl. Math. Comput., 439 (2019), May, pp. 325-336
  7. Jiang, W., Liu, N., A Numerical Method for Solving the Time Variable Fractional Order Mobile-Immobile Advection-Dispersion Model, Appl. Numer. Math., 119 (2017), Sept., pp. 18-32
  8. Wang, Y. L., Du, M. J., A Modified Reproducing Kernel Method for a Time-Fractional Telegraph Equation, Thermal Science, 21 (2017), 4, pp. 1575-1580
  9. Wang, Y. L., An Efficient Computational Method for a Class of Singularly Perturbed Delay Parabolic Partial Differential Equation, Int. J. Comput. Math., 88 (2011), pp. 3496-3506
  10. Du, M. J., et al., Reproducing Kernel Method for Numerical Simulation of Downhole Temperature Distribution, Appl. Math. Comput., 297 (2017), Mar., pp. 19-30
  11. Wang, Y. L., et al., A New Method for Solving Singular Fourth-Order Boundary Value Problems with Mixed Boundary Conditions, Appl. Math. Comput., 217 (2011), 18, pp. 7385-7390
  12. Wang, Y. L., Li, Z. Y., A New Method for Solving a Class of Mixed Boundary Value Problems with Singular Coefficient, Appl. Math. Comput., 217 (2010), 6, pp. 2768-2772
  13. Wang, Y. L., Su, L. J., Using Reproducing Kernel for Solving a Class of Singularly Perturbed Problems, Comput. Math. Appl., 61 (2011), 2, pp. 421-430
  14. Wang, Y. L., et al., Using the Iterative Reproducing Kernel Method for Solving a Class of Nonlinear Fractional Differential Equations, Int. J. Comput. Math., 94 (2017), 12, pp. 2558-2572
  15. Du, M. J., et al., A Modified Reproducing Kernel Method for Solving Burgers' Equation Arising from Diffusive Waves in Fluid Dynamics, Appl. Math. Comput., 315 (2017), Dec., pp. 500-506
  16. Wang, Y. L., Temuer, C. L., Using Reproducing Kernel for Solving a Class of Singular Weakly Nonlinear Boundary Value Problems, Int. J. Comput. Math., 87 (2010), 2, pp. 367-380
  17. Jiang W., Li, H., A Space-Time Spectral Collocation Method for the Two-Dimensional Variable-order Fractional Percolation Equations, Comput. Math. Appl., 75 (2018), pp. 3508-3520
  18. Liu, N., Jiang, W., A Numerical Method for Solving the Time Fractional Schrödinger Equation, Adv. Comput. Math., 2017 (2017), pp. 1-14
  19. He, J. H., A Tutorial Review on Fractal Space Time and Fractional Calculus, Int J. Theor. Phys., 53 (2014), 11, pp. 3698-718
  20. He, J. H., Fractal Calculus and Its Geometrical Explanation, Result in physics, 10 (2018), Sept., pp. 272-276
  21. Ren, Z. F., et al., He's Multiple Scales Method for Nonlinear Vibrations, Journal of Low Frequency Noise Vibration and Active Control, 38 (2019), 3-4, pp. 1708-1712
  22. He, J. H., Ji, F. Y., Two-Scale Mathematics and Fractional Calculus for Thermodynamics, Thermal Science, 23 (2019), 4, pp. 2131-2133
  23. Ain, Q. T., He, J. H., On Two-Scale Dimension and Its Applications, Thermal Science, 23 (2019), 3B, pp. 1707-1712
  24. Wang, Y., et al., A Variational Formulation for Anisotropic Wave Traveling In a Porous Medium, Fractals, 27 (2019), 4, 1950047
  25. Wang, K. L., He, C. H., A Remark on Wang's Fractal Variational Principle, Fractals, 27 (2019), 8, ID 1950134
  26. He, J. H., A Simple Approach to One-Dimensional Convection-Diffusion Equation and Its Fractional Modification for E Reaction Arising in Rotating Disk Electrodes, Journal of Electroanalytical Chemis-try, 854 (2019), ID 113565
  27. Wang, Q. L., et al., Fractal Calculus and Its Application to Explanation of Biomechanism of Polar Bear Hairs, Fractals, 26 (2018), 6, ID 1850086
  28. Wang, Y., Deng, Q., Fractal Derivative Model For Tsunami Travelling, Fractals, 27 (2019), 1, ID 1950017

© 2020 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence